# SDR AALA951596

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Trans/Rectifier
- Part number: F11QB3121
- Condition: Defective
- Location: Nr 2 Position
- Component: Lucas
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIA - FLT NR 0916 - AFTER TAKEOFF BOG DURING CLIMB-OUT, ECAM ADVISORY ELECTRICAL DC PAGE TRANSFORMER RECTIFIER 2 SHOWED 31 VOLTS AND ZERO AMPS.  ORANGE LINE TO NORMAL DC BUS AND BURNING ODOR NOTED COCKPIT.  AIRCRAFT PROCEEDED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 TRANSFORMER RECTIFIER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
